# SDR 98ZZZX4468

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N954CC
- Make and model: Cessna 182Q
- Aircraft serial: 18265290
- Engine: Cont O470U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Part number: 646283
- Condition: Mismanufactured
- Location: Engine
- Part time: 100 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE COMPRESSION CHECK, THE INTAKE VALVE WAS FOUND LEAKING ON THE NR 4 CYLINDER.  THE CYLINDER WAS REMOVED AND THE INTAKE VALVE AND SEAT WERE REGROUND TO FIT EACH OTHER.  SUBMITTER SUGGESTED POSSIBLE CAUSE AS IMPROPER ASSEMBLY PROCESS AT THE FACTORY.
